# SDR M7K2008F00128

- Difficulty date: November 5, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N802MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3707
- Engine: Tmeca ARRIEL2B1
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 975UN01B4AA5P
- Condition: Failed
- Location: Starter
- Part time: 3,521 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER GOVERNOR LIGHT ILLUMINATED IN FLIGHT.  NO FAULT CODE WAS GENERATED THAT POINTED TO THE SWITCH AS THE PROBLEM AS WOULD NORMALLY OCCUR WITH THIS TYPE OF FAILURE.  NO FURTHER PROBLEMS DEVELOPED FOLLOWING THE INSTALLATION OF A NEW SWITCH.  (K)
